Littlewood's one-circle problem, revisited

Hansen W (2008)
Expositiones Mathematicae 26(4): 365-374.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
It is known since 1994 that the answer to Littlewood's one-circle problem is "no". The original construction of a counterexample is very delicate. It is simplified using a result of Talagrand on compact sets in the plane, which are visible from one direction only. (c) 2008 Elsevier GmbH. All rights reserved.
Stichworte
Harmonic function; Length; Area; Markov chain; Mean value property
Erscheinungsjahr
2008
Zeitschriftentitel
Expositiones Mathematicae
Band
26
Ausgabe
4
Seite(n)
365-374
ISSN
0723-0869
Page URI
https://pub.uni-bielefeld.de/record/1585513

Zitieren

Hansen W. Littlewood's one-circle problem, revisited. Expositiones Mathematicae. 2008;26(4):365-374.
Hansen, W. (2008). Littlewood's one-circle problem, revisited. Expositiones Mathematicae, 26(4), 365-374. doi:10.1016/j.exmath.2008.04.001
Hansen, W. (2008). Littlewood's one-circle problem, revisited. Expositiones Mathematicae 26, 365-374.
Hansen, W., 2008. Littlewood's one-circle problem, revisited. Expositiones Mathematicae, 26(4), p 365-374.
W. Hansen, “Littlewood's one-circle problem, revisited”, Expositiones Mathematicae, vol. 26, 2008, pp. 365-374.
Hansen, W.: Littlewood's one-circle problem, revisited. Expositiones Mathematicae. 26, 365-374 (2008).
Hansen, Wolfhard. “Littlewood's one-circle problem, revisited”. Expositiones Mathematicae 26.4 (2008): 365-374.